A problem of nonconvex programming
Doklady Akademii Nauk, Tome 179 (1968) no. 4, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_4_a8,
author = {S. I. Zukhovitskii and R. A. Polyak and M. E. Primak},
title = {A problem of nonconvex programming},
journal = {Doklady Akademii Nauk},
pages = {786--789},
year = {1968},
volume = {179},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_4_a8/}
}
S. I. Zukhovitskii; R. A. Polyak; M. E. Primak. A problem of nonconvex programming. Doklady Akademii Nauk, Tome 179 (1968) no. 4, pp. 786-789. http://geodesic.mathdoc.fr/item/DAN_1968_179_4_a8/